MathSciNet Relay Station
MathSciNet bibliographic data
MR3096527 81Q50 (60G15 60G57 81V17)
Barral, Julien; Jin, Xiong; Rhodes, Rémi; Vargas, Vincent Gaussian multiplicative chaos and KPZ duality. Comm. Math. Phys. 323 (2013), no. 2, 451–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement